# SDR 97ZZZX3212

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40725
- Make and model: Robsin R22BETA
- Aircraft serial: 1830
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan Vane
- Part number: B1741
- Condition: Cracked
- Location: Engine Cooling
- Part time: 1,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING FAN HAD TOTAL TIME OF 1085.1 HOURS.  VANES CRACKED AT WELDS.  ROBINSON HAS NO REPAIR OR OVERHAUL FOR THIS PART.  SUBMITTER STATES PART SHOULD BE REPAIRA BLE AND SHOULD LAST 2,000 HOURS AND THEN BE OVERHAULED.
